# SDR SIMA200306203

- Difficulty date: February 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PVD - FLT 4796 - DURING CRUISE FLIGHT, THE CREW REPORTED A SMOKE ODOR IN THE COCKPIT AND CABIN.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PVD.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS INSPECTED AND AN OPERATIONAL CHECK WITH ENGINES RUNNING WAS COMPLIED WITH.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
